# SDR DALA2025081906213

- Difficulty date: August 15, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N128DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50047
- Aircraft time: 12,710 hours, 5,841 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WASTE WATER SERVICE PANEL SURROUNDING SKIN CUTOUT, FWD INBOARD CORNER [SSI:53-61-56-02]. GENERATED FOR SCEPTRE ENTRY UPDATE. REMOVED AND REPLACED WASTE SERVICE PANEL INTERNAL DOUBLER IAW ER /A 628360-14AD REV ORIGINAL. WORK ACCOMPLISHED ON CUSTOMER CARD 00112, SCEPTRE LOG #1143357. UPDATE TO CAPTURE RII AND MAJOR REPAIR ASSOCIATED ER/A 14-628360 ADDED FOR AC 8128. (LP# 1144057)
